Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 214, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Dec 17, 2016, 11:38 PM CST for 6 counties in Mississippi. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 17, 2016, 11:38 PM CST (05:38 UTC)
- Expired
- Dec 18, 2016, 12:45 AM CST
- In force
- 67 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Itawamba County, MS, Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tishomingo County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 81 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 17, 8:58 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 5.6 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 395 m²/s²
- 0-3 km storm-relative helicity
- 525 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
656
WUUS54 KMEG 180538
SVRMEG
MSC057-081-115-117-141-145-180645-
/O.NEW.KMEG.SV.W.0214.161218T0538Z-161218T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
1138 PM CST SAT DEC 17 2016
The National Weather Service in Memphis has issued a
* Severe Thunderstorm Warning for...
Northern Lee County in northeastern Mississippi...
Northern Itawamba County in northeastern Mississippi...
Eastern Union County in northeastern Mississippi...
Prentiss County in northeastern Mississippi...
Tishomingo County in northeastern Mississippi...
Northeastern Pontotoc County in northeastern Mississippi...
* Until 1245 AM CST
* At 1138 PM CST, a severe thunderstorm was located over Wheeler, or
near Baldwyn, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Booneville, Baldwyn, Iuka, Tishomingo State Park, Saltillo,
Guntown, Belmont, Mantachie, Tishomingo, Sandy Springs, Burton,
Blair, New Harmony, Wheeler, Midway, Pratts Friendship, Thrashers,
Sherman, Marietta and Blue Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for northeastern
Mississippi.
LAT...LON 3439 8817 3431 8902 3459 8886 3460 8883
3460 8872 3464 8871 3476 8840 3476 8837
3477 8836 3486 8810
TIME...MOT...LOC 0538Z 246DEG 49KT 3454 8860
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
860
WWUS54 KMEG 180602
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1202 AM CST SUN DEC 18 2016
MSC145-180611-
/O.CAN.KMEG.SV.W.0214.000000T0000Z-161218T0645Z/
Union MS-
1202 AM CST SUN DEC 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for northeastern
Mississippi.
LAT...LON 3439 8817 3431 8902 3438 8898 3438 8893
3436 8893 3436 8883 3439 8882 3439 8879
3449 8879 3450 8874 3460 8874 3460 8872
3464 8871 3476 8841 3476 8837 3477 8836
3486 8810
TIME...MOT...LOC 0601Z 246DEG 49KT 3467 8824
$$
MSC057-081-115-117-141-180645-
/O.CON.KMEG.SV.W.0214.000000T0000Z-161218T0645Z/
Lee MS-Itawamba MS-Prentiss MS-Tishomingo MS-Pontotoc MS-
1202 AM CST SUN DEC 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR NORTHERN LEE...NORTHERN ITAWAMBA...PRENTISS...TISHOMINGO AND
NORTHEASTERN PONTOTOC COUNTIES...
At 1201 AM CST, a severe thunderstorm was located over Tishomingo, or
near Tishomingo State Park, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Booneville, Baldwyn, Iuka, Tishomingo State Park, Saltillo, Guntown,
Belmont, Mantachie, Tishomingo, Sandy Springs, Midway, Pratts
Friendship, Burton, Thrashers, Blair, Wheeler, Sherman, Marietta,
Golden and Paden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for northeastern
Mississippi.
LAT...LON 3439 8817 3431 8902 3438 8898 3438 8893
3436 8893 3436 8883 3439 8882 3439 8879
3449 8879 3450 8874 3460 8874 3460 8872
3464 8871 3476 8841 3476 8837 3477 8836
3486 8810
TIME...MOT...LOC 0601Z 246DEG 49KT 3467 8824
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$352
WWUS54 KMEG 180620
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
1220 AM CST SUN DEC 18 2016
MSC115-117-180629-
/O.CAN.KMEG.SV.W.0214.000000T0000Z-161218T0645Z/
Prentiss MS-Pontotoc MS-
1220 AM CST SUN DEC 18 2016
...THE SEVERE THUNDERSTORM WARNING FOR PRENTISS AND NORTHEASTERN
PONTOTOC COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 AM CST for northeastern
Mississippi.
LAT...LON 3439 8817 3433 8882 3439 8882 3440 8876
3444 8867 3447 8854 3446 8833 3452 8833
3460 8814
TIME...MOT...LOC 0619Z 246DEG 49KT 3477 8796
$$
MSC057-081-141-180645-
/O.CON.KMEG.SV.W.0214.000000T0000Z-161218T0645Z/
Lee MS-Itawamba MS-Tishomingo MS-
1220 AM CST SUN DEC 18 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CST
FOR NORTHERN LEE...NORTHERN ITAWAMBA AND SOUTHEASTERN TISHOMINGO
COUNTIES...
At 1219 AM CST, a severe thunderstorm was located over Cherokee, or
13 miles east of Iuka, moving northeast at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Saltillo, Guntown, Belmont, Mantachie, Pratts Friendship, Sandy
Springs, Golden, Moores Mill, Frog Island, Unity, Chapelville,
Dennis, Kirkville and Bloody Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 300 AM CST for northeastern
Mississippi.
LAT...LON 3439 8817 3433 8882 3439 8882 3440 8876
3444 8867 3447 8854 3446 8833 3452 8833
3460 8814
TIME...MOT...LOC 0619Z 246DEG 49KT 3477 8796
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 9:41 PM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Dec 17, 9:41 PM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
941 PM CST Sat Dec 17 2016
.UPDATE...
Updated for ongoing severe...wind...and winter weather hazards.
&&
.DISCUSSION...
Complex weather situation ongoing across the Mid South tonight as
an upper trough and associated arctic cold front advances
southeastward.
First and primary threat at hand is the ongoing severe
thunderstorms. This severe threat continues along and ahead of the
arctic frontal boundary. The worst of the weather will be along
the front where the potential for damaging winds and isolated
tornadoes will continue well into the predawn hours of Sunday
morning. A tornado watch has been issued for these locations until
3 am cst and several warnings are being issued at discussion time.
The second threat remains very strong wind gusts immediately
behind the front for up to an hour. These powerful non
thunderstorm wind gusts will reach between 50 and 60 mph from the
northwest. Issued a Special Weather Statement to highlight this
threat. This should continue through the night as the front
progresses southeastward.
The final hazard to address will be winter weather which is now
occurring across northern tiers of the forecast area. As much
colder air rushes southward...with up to 40 degree temperature
drops in two hours behind the front...light rain will transition
to light freezing rain and sleet as temperatures drop below
freezing. A winter weather advisory is now in effect for the
northern half of the region with the potential for up to one tenth
of an inch of ice as well as minor sleet accumulations. This will
result in icing of elevated surfaces such as bridges and
overpasses...especially after midnight across the winter weather
advisory area. Low temperatures will drop well into the 20s prior
to sunrise with icy spots possible on all road surfaces into
sunrise Sunday even after precipitation ends.
All in all a very active evening weatherwise across the forecast
area. Please stay tuned to later updates as we progress through
the late evening and overnight hours. Stay alert to any severe
weather warnings and be ready to act to protect yourself if a
warning is issued for your location.
Updated products have been sent.
JLH
&&
.PREV DISCUSSION... /issued 251 PM CST Sat Dec 17 2016/
Active weather over the 18 hours across the Midsouth, with severe
storms this afternoon and evening followed by possible light
freezing precipitation late tonight.
Midafternoon temperatures were running around 25 degrees above
normal as a tropical maritime airmass prevailed over the Midsouth.
100mb mixed-layer CAPE was nearing 1500 J/KG. This instability
should be increasingly tapped by storms as the elevated mixed
layer erodes with midlevel height falls through early evening.
Assuming storms become rooted in the near boundary layer, sufficient
vertical shear will exist to support rotating updrafts and a
tornado threat into middle evening. Severe weather threat will
fall to zero behind the Arctic front as is slowly drops to near
the I-40 corridor by 9 PM CST. This will be the strongest Arctic
cold frontal passage of the season thus far.
Regarding overnight winter weather potential, little has changed
from earlier forecast. 12Z NAM/GFS and later HRRR/RUC models show
rainfall ending around the time surface temps fall below freezing.
A Winter Weather Advisory was issued earlier for locations where
there is most likely to be subfreezing temps overlapping with
light rain. Precip should exit areas east of the Natchez Trace
Parkway near or shortly after sunrise Sunday.
The center of the 1041mb Arctic surface pressure ridge will lift
from the Kansas City area midafternoon Sunday, eastward along the
I-70 corridor. Sufficient low level pressure gradient will remain
across the Midsouth to keep surface winds up in the mixed shallow
Arctic layer. A Wind Chill Advisory for early Monday will likely
be issued on Sunday for areas along and north of I-40.
After clear calm and cold Tuesday morning, temps should gradually
moderate as the Arctic pressure ridge center lifts to the mid-
Atlantic coast. Weak low level southerly flow will return modified
maritime air on Wednesday, ahead of a fast moving midlevel shortwave.
Rainfall chances will remain limited over the Midsouth, better
focused to the south and east toward the coast in the vicinity of
richer low level moisture.
12Z GFS and ECMWF models dig a deeper trof over the southern
plains late in the week, but with significant timing differences
developing by Christmas day. The ECMWF is the more progressive of
the two and more in line with previous model consensus. In any
case, milder temps and a return of rain chances appear on order
late in the week.
PWB
&&
.AVIATION...
18Z TAF cycle
Winds, ceilings, weather all a problem this cycle. Strong and gusty
southerly winds to continue this afternoon. Winds will veer to
northwesterly and blustery early this evening. Rain and
thunderstorms could come in this afternoon and last into the
evening. Then freezing drizzle possible at Jonesboro and Memphis.
Ceilings to drop below 1000 feet after frontal passage.
WER
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Winter Weather Advisory until 3 AM CST Sunday for Clay-Craighead-
Greene-Lawrence-Mississippi-Poinsett-Randolph.
Winter Weather Advisory until 3 AM CST Sunday for Crittenden-
Cross-St. Francis.
MO...Winter Weather Advisory until 3 AM CST Sunday for Dunklin-
Pemiscot.
MS...Winter Weather Advisory until 6 AM CST Sunday for Alcorn-Benton
MS-DeSoto-Marshall-Prentiss-Tippah-Tishomingo.
TN...Winter Weather Advisory until 6 AM CST Sunday for Benton TN-
Carroll-Crockett-Dyer-Gibson-Henry-Lake-Lauderdale-Obion-
Weakley.
Winter Weather Advisory until 6 AM CST Sunday for Chester-
Decatur-Fayette-Hardeman-Hardin-Haywood-Henderson-Madison-
McNairy-Shelby-Tipton.
&&Hazardous weather outlook, Dec 17, 9:53 PM CST, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 953 PM CST SAT DEC 17 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-190600- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 953 PM CST SAT DEC 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF WEST TENNESSEE...NEAR THE TENNESSEE RIVER...AND NORTH MISSISSIPPI THROUGH LATE TONIGHT. THE THREAT WILL EXIST FOR DAMAGING WINDS AND A FEW TORNADOES WITH THUNDERSTORMS ALONG A STRONG ARCTIC COLD FRONT. SIGNIFICANTLY COLDER AIR CONTINUES TO SURGE INTO THE MID SOUTH BEHIND THE ARCTIC COLD FRONT. AS TEMPERATURES RAPIDLY DROP BELOW FREEZING FROM NORTHWEST TO SOUTHEAST...LIGHT RAIN WILL TRANSITION TO LIGHT FREEZING RAIN AND SLEET. ICE ACCUMULATION OF ONE TENTH OF AN INCH OR LESS ALONG WITH MINOR SLEET ACCUMULATIONS CAN BE EXPECTED ACROSS THE NORTHERN HALF OF THE REGION. A WINTER WEATHER ADVISORY CONTINUES FOR IMPACTED AREAS WHERE ICY CONDITIONS SHOULD DEVELOP ON BRIDGES AND OVERPASSES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY EARLY MORNING ICY CONDITIONS ON AREA ROADWAYS WILL CONTINUE INTO SUNDAY MORNING EVEN AFTER PRECIPITATION COMES TO AN END. IN ADDITION...SUBFREEZING WIND CHILLS WILL BE POSSIBLE EARLY MONDAY MORNING ALONG AND NORTH OF THE INTERSTATE 40 CORRIDOR...INCLUDING THE MEMPHIS METRO AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT ACROSS THE ENHANCED RISK AREA. PLEASE CONTINUE TO PASS ALONG ANY REPORTS OF WIND DAMAGE...TORNADOES...OR WINTER WEATHER ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH
In the hours before
Local storm report, Dec 17, 11:00 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1100 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TORNADO 1 WNW KOSSUTH 34.88N 88.66W
12/17/2016 ALCORN MS TRAINED SPOTTER
TORNADO BRIEFLY SEEN, ILLUMINATED BY LIGHTNING. TREES ARE
DOWN.
&&
AJCLocal storm report, Dec 17, 11:03 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 1 N BATESVILLE 34.33N 89.94W
12/17/2016 PANOLA MS EMERGENCY MNGR
5 OR 6 POWERPOLES COMPLETELY SNAPPED NEAR THE
INTERSECTION HIGHWAYS 51 AND 35.
&&
AJCLocal storm report, Dec 17, 11:04 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1104 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FREEZING RAIN RIPLEY 35.75N 89.53W
12/17/2016 E0.00 INCH LAUDERDALE TN PUBLIC
FREEZING RAIN AND SLEET MIX REPORTED IN RIPLEY.
&&
WLCLocal storm report, Dec 17, 11:06 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1106 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM SNOW WILSON 35.57N 90.04W
12/17/2016 U0.0 INCH MISSISSIPPI AR TRAINED SPOTTER
TRACE OF FREEZING RAIN, SLEET, AND SNOW.
&&
AJCLocal storm report, Dec 17, 11:07 PM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1107 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM SLEET 5 N BARTLETT 35.29N 89.84W
12/17/2016 E0.00 INCH SHELBY TN FIRE DEPT/RESCUE
MULTIPLE REPORTS OF SLEET MIXING IN WITH RAIN IN NORTH
BARTLETT.
&&
WLCLocal storm report, Dec 17, 11:21 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1121 PM CST SAT DEC 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG COFFEEVILLE 33.98N 89.68W
12/17/2016 YALOBUSHA MS AMATEUR RADIO
TREES SNAPPED OR UPROOTED.
&&
WLCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 8:41 PM CST | Special Weather Statement | MEG | DeSoto, Tate, Tunica | 49 min |
| Dec 17, 8:54 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 51 min |
| Dec 17, 8:58 PM CST | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Tate, Tunica | 32 min |
| Dec 17, 9:07 PM CST | Tornado Warning | MEG | DeSoto, Marshall, Tate | 23 min |
| Dec 17, 9:15 PM CST | Tornado Warning | MEG | DeSoto, Marshall | 30 min |
| Dec 17, 9:30 PM CST | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 45 min |
| Dec 17, 9:38 PM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 52 min |
| Dec 17, 9:43 PM CST | Tornado Warning | MEG | Benton, Marshall, Tippah | 32 min |
| Dec 17, 9:57 PM CST | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate | 33 min |
| Dec 17, 10:14 PM CST | Tornado Warning | MEG | Lafayette, Marshall | 31 min |
| Dec 17, 10:33 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 42 min |
| Dec 17, 10:36 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Union | 24 min |
| Dec 17, 10:51 PM CST | Tornado Warning | MEG | Prentiss, Tippah, Union | 24 min |
| Dec 17, 10:55 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 50 min |
| Dec 17, 10:56 PM CST | Tornado Warning | MEG | Alcorn, Tishomingo | 34 min |
| Dec 17, 11:05 PM CST | Severe Thunderstorm Warning | MEG | Lee, Pontotoc, Prentiss, Union | 40 min |
| Dec 17, 11:07 PM CST | Tornado Warning | MEG | Alcorn, Prentiss, Tishomingo | 38 min |
| Dec 17, 11:25 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Yalobusha | 65 min |
| Dec 18, 12:03 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Tishomingo | 42 min |
| Dec 18, 12:27 AM CST | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 63 min |
| Dec 18, 12:41 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 49 min |
| Dec 18, 12:42 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 48 min |
| Dec 18, 1:25 AM CST | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 39 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.